# SDR CALA0400179

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N23657
- Make and model: Boeing 737524
- Aircraft serial: 28918
- Aircraft time: 15,859 hours, 8,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26714
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.125 INCH CRACK IN RIGHT WING L/E SKIN AT NR 3 KRUEGER FLAP.  THE AREA WAS REPAIRED IAW SRM 57-41-01, FIGURE 203.
